# SDR CA090120001

- Difficulty date: January 15, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 20,035 hours
- Engine: Pwa PT6A28
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 501600183
- Condition: Cracked
- Location: Te Flap
- Part time: 21,305 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PILOT SELECTED FLAPS DOWN THEN NOTICED A ASYMMETRICAL FLAP CONDITION, FLAPS WERE SELECTED UP WHICH RESULTED IN THE CIRCUIT BREAKER POPPING.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE LEFT OUTBOARD FLAP, INBOARD TRACK HAD FRACTURED NEAR THE TIP CAUSING THE FLAP ROLLER TO COME OUT OF THE TRACK (SEE ATTACHMENT).  TRACK REPLACED AIRCRAFT INSPECTED AND RETURNED TO SERVICE.
